Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Hard, red , itchy bumps on buttocks and private areas. Histroy of scabies. No relief with creams. Advice

My son is 12 yrs. old and he has kinda hard red bumps which are itchy on his buttocks and private area. He has had them for a couple of weeks and now I'm have them also. We found out from the doctor that we had scabbies, and was presribed a cream which took care of that, but it has no effect on these bumps. Do you have any advise?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
These red itchy bumps on genitals are due to scabies. This variant of scabies is known as nodular scabies.
Firstly scabies infestation should be treated with permethrin cream application and ivermectin pill. The nodules are treated with application of steroid cream . The nodules and itching are due to hypersensitivity reaction to the mite. Use of antihistamine like cetirizine and steroid cream application would help
Hope that helped
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor